• 15 days ago

    Mood disorder

    I have recently been diagnosed with a mood disorder. My question is regarding the medicine I’ve been prescribed and the side effects I’m experiencing. I was first given Abilify which helped significantly with my mood but caused uncontrolled restlessness and much difficulty sleeping. I was then changed to Latina which has had the same basic effects. Does anyone know of mood stabilizers that do not have these nasty side effects?

Responses

  • 8 days ago

    RE: Mood disorder

    I hate to say this but it is all trial and error. Everyone is different and reacts different to meds. I have been doing this since I was 18. Im 62 now. Alot of times the works great and then it stops working. I dont know why but thats where I am at now. Then its time to try something else. So they switch things around sometimes works good and other times not to good. I have been on so many combinations I cant even say which is better although I did real good for 7 years on Lexapro. You just have to see what works for you. I know its very frustrating. Thats where I am at now. Wish I could help more...